# SDR SWI2025F01578

- Difficulty date: August 25, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 1-1 HAS WEAR MARKS IN MULTIPLE SPOTS. (MARKED)    (C-CHECK RO 11/22/2025)COMPLIED WITH REO 670-57-42-2197 REV-- DATED 2025-09-12 PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLAT SYSTEM CRJ700 AMM 27-50-00-710-801-A02 TEST OK AT THIS MOMENTCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
